Browse "MA-Journal Papers(저널논문)" byTitle

Showing results 1445 to 1464 of 1854

1445
s-Smith equivalent representations of finite abelian groups

Suh, Dong Youpresearcher, CONTEMPORARY MATHEMATICS, v.36, no.0, pp.323 - 329, 1985-08

1446
SADDLE TOWERS AND MINIMAL k-NOIDS IN H-2 x R

Morabito, Filipporesearcher; Magdalena Rodriguez, M., JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, v.11, no.2, pp.333 - 349, 2012-04

1447
Sampling expansion in shift invariant spaces

Kim, J. M; Kwon, Kil Hyunresearcher, INTERNATIONAL JOURNAL OF WAVELETS MULTIRESOLUTION AND INFORMATION PROCESSING, v.6, no.2, pp.223 - 248, 2008-03

1448
Sampling theory in abstract reproducing kernel Hilbert space

Hong Y.M.; Kim J.M.; Kwon, Kil Hyunresearcher, SAMPLING THEORY IN SIGNAL AND IMAGE PROCESSING, v.6, no.1, pp.109 - 121, 2007-01

1449
Scaler multiplication on elliptic curves by Frobenius expansions

Cheon, JH; Park, S; Park, C; Hahn, Sang-Geunresearcher, ETRI JOURNAL, v.21, no.1, pp.27 - 38, 1999-03

1450
Scattered Classes of Graphs

Kwon, O-joung; Oum, Sang-ilresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.34, no.1, pp.972 - 999, 2020-01

1451
SCATTERING FOR DEFOCUSING GENERALIZED BENJAMIN-ONO EQUATION IN THE ENERGY SPACE H-1/2 (R)

Kim, Kihyun; Kwon, Soonsikresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.372, no.7, pp.5011 - 5067, 2019-10

1452
SCATTERING OF ROUGH SOLUTIONS OF THE NONLINEAR KLEIN-GORDON EQUATIONS IN 3D

Kwon, Soonsikresearcher; Roy, Tristan, ADVANCES IN DIFFERENTIAL EQUATIONS, v.21, no.3-4, pp.333 - 372, 2016-03

1453
Searching model structures based on marginal model structures

Kim, Sung-Horesearcher; Sangjin Lee, NEW DEVELOPMENTS IN ROBOTICS AUTOMATION AND CONTROL, pp.355 - 376, 2008-10

1454
Seasonality of mortality under a changing climate: a time-series analysis of mortality in Japan between 1972 and 2015

Madaniyazi, Lina; Chung, Yeonseungresearcher; Kim, Yoonhee; Tobias, Aurelio; Ng, Chris Fook Sheng; Seposo, Xerxes; Guo, Yuming; et al, ENVIRONMENTAL HEALTH AND PREVENTIVE MEDICINE, v.26, no.69, pp.1 - 9, 2021-07

1455
Seasonality of suicide: a multi-country multi-community observational study

Yu, Jaeeun; Yang, D.; Kim, Y.; Hashizume, M.; Gasparrini, A.; Armstrong, B.; Honda, Y.; et al, EPIDEMIOLOGY AND PSYCHIATRIC SCIENCES, v.29, no.e163, pp.1 - 10, 2020-08

1456
Second-order time discretization with finite-element method for partial integro-differential equations with a weakly singular kernel

Choi, UJinresearcher, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS, v.40, pp.513 - 524, 1999

1457
SEIFERT MATRICES AND BOUNDARY LINK COBORDISMS

Ko, Ki-Hyoungresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.299, no.2, pp.657 - 681, 1987-02

1458
Seifert matrices of periodic knots

Ko, Ki-Hyoungresearcher; Song, WT, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.16, no.1, pp.45 - 57, 2007-01

1459
Self-adjoint operators generated from non-Lagrangian symmetric differential equations having orthogonal polynomial eigenfunctions

Everitt, WN; Kwon, Kil Hyunresearcher; Lee, JK; Littlejohn, LL; Williams, SC, ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, v.31, no.3, pp.899 - 937, 2001

1460
Self-recursion formulas of certain monstrous functions

Kim, CH; Koo, JaKyungresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.171, no.1, pp.27 - 40, 2002-06

1461
Self-recursion formulas satisfied by Fourier coefficients of some modular functions

Kim, CH; Koo, JaKyungresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.160, no.1, pp.53 - 65, 2001-06

1462
Self-recursions of the Hauptmodul N (j1, 3)

Nam Min Kim; Koo, JaKyungresearcher, INTERNATIONAL MATHEMATICAL FORUM, v.1, no.37, pp.1833 - 1840, 2006

1463
Semi-classical standing waves for nonlinear Schrodinger equations at structurally stable critical points of the potential

Byeon, Jaeyoungresearcher; Tanaka, Kazunaga, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.15, no.5, pp.1859 - 1899, 2013

1464
Semi-classical standing waves for nonlinear Schrodinger systems

Byeon, Jaeyoungresearcher, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.54, no.2, pp.2287 - 2340, 2015-10

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0